Brendan Murphy
Titel
Citeras av
Citeras av
År
New results on sum‐product type growth over fields
B Murphy, G Petridis, O Roche‐Newton, M Rudnev, ID Shkredov
Mathematika 65 (3), 588-642, 2019
512019
Growth estimates in positive characteristic via collisions
EA Yazici, B Murphy, M Rudnev, I Shkredov
International Mathematics Research Notices 2017 (23), 7148-7189, 2017
502017
Variations on the sum-product problem
B Murphy, O Roche-Newton, I Shkredov
SIAM Journal on Discrete Mathematics 29 (1), 514-540, 2015
302015
A point-line incidence identity in finite fields, and applications
B Murphy, G Petridis
Moscow Journal of Combinatorics and Number Theory, 2016
222016
On the few products, many sums problem
B Murphy, M Rudnev, I Shkredov, Y Shteinikov
Journal de Théorie des Nombres de Bordeaux 31 (3), 573-602, 2019
212019
Variations on the sum-product problem II
B Murphy, O Roche-Newton, ID Shkredov
SIAM Journal on Discrete Mathematics 31 (3), 1878-1894, 2017
202017
Upper and lower bounds for rich lines in grids
B Murphy
Accepted for publication in Amer. J. Math., 2017
152017
A second wave of expanders in finite fields
B Murphy, G Petridis
Combinatorial and Additive Number Theory II, 215-238, 2015
152015
Products of differences over arbitrary finite fields
B Murphy, G Petridis
Discrete Analysis 18, 42p., 2018
142018
On the pinned distances problem over finite fields
B Murphy, G Petridis, T Pham, M Rudnev, S Stevens
arXiv preprint arXiv:2003.00510, 2020
92020
Popular products and continued fractions
N Moshchevitin, B Murphy, I Shkredov
Israel J. Math., 2020
92020
Bisector energy and pinned distances in positive characteristic
B Murphy, M Rudnev, S Stevens
arXiv preprint arXiv:1908.04618, 2019
72019
An example related to the Erdos-Falconer question over arbitrary finite fields
B Murphy, G Petridis
arXiv preprint arXiv:1905.05634, 2019
62019
The square root law and structure of finite rings
A Iosevich, B Murphy, J Pakianathan
Moscow Journal of Combinatorics and Number Theory, 2014
52014
Group action combinatorics
B Murphy
arXiv preprint arXiv:1907.13569, 2019
22019
Growth in some finite three-dimensional matrix groups
B Murphy, J Wheeler
SIAM Journal on Discrete Mathematics 34 (3), 1984-1998, 2020
12020
Kakeya configurations in Lie groups and homogeneous spaces
B Murphy, J Pakianathan
Topology and its Applications 180, 1-15, 2015
12015
Group actions in arithmetic combinatorics
B Murphy, A Iosevich, J Pakianathan
University of Rochester, 2016
2016
The cardinality of sumsets: different summands
B Murphy, EA Palsson, G Petridis
Acta Arithmetica, 2013
2013
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–19